Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 765270, 17 pages
http://dx.doi.org/10.1155/2012/765270
Research Article

Simulating Evacuations with Obstacles Using a Modified Dynamic Cellular Automata Model

1Institut Matematik Kejuruteraan, Universiti Malaysia Perlis, 02000 Kuala Perlis, Perlis, Malaysia
2School of Mechatronic Engineering, Universiti Malaysia Perlis, Campus Pauh Putra, 02600 Arau, Perlis, Malaysia

Received 7 November 2011; Accepted 1 April 2012

Academic Editor: Zhilong L. Huang

Copyright © 2012 Lim Eng Aik and Tan Wee Choon. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lim Eng Aik and Tan Wee Choon, “Simulating Evacuations with Obstacles Using a Modified Dynamic Cellular Automata Model,” Journal of Applied Mathematics, vol. 2012, Article ID 765270, 17 pages, 2012. https://doi.org/10.1155/2012/765270.